Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Side effects of panic attack medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
Doctor :   hi
Doctor :   Dr AAAAAAA here
User :   hi
Doctor :   please proceed with your health query
User :   One year ago for a DAP my psychiatrist prescribed to me sereupin
Doctor :   Please explain DAP.
User :   different panick attacks caused by a phobic state
Doctor :   ok
User :   Last month for the resistence of my phobic state the doctor prescribed to me 4mg/die of risperdal but after two days I've experienced blurred vision, muffled, derealization, depersonalization, distorted distances, stinging eyes and without forces
User :   I think that the symptoms are side effects of risperdal
Doctor :   are you taking both the medications together?
User :   After a month I've stopped the medication with risperdal
Doctor :   ok
User :   But after a month I continue to experience the feelings
Doctor :   please provide your age, gender, height, weight, details of past medical illness and treatment if any
User :   I'm 29 years old, 190 cm, 97kg, and I'm usind 30 mg of sereupin
Doctor :   ok. are you still having these symptoms of blurred vision, muffled, derealization, depersonalization, distorted distances, stinging eyes and without forces
User :   yes
Doctor :   and you are taking only sereupin now? or are you on risperdal too?
User :   only sereupin
Doctor :   ok, then you should consider getting a re-evaluation done. as these could be either side effects of medication use
Doctor :   or these could be onset of new symptoms
Doctor :   a careful and thorough evaluation will help to know whether you need medication dose readjustment or whether a new problem is arised that needs special attention
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor